# SDR ASOA2015110514102

- Difficulty date: November 5, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 34,805 hours, 31,805 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 499-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT SEAT RAIL BETWEEN FS 559.00+80 499.00, MARKED & NEED TO BE EVALUATED.  EVALAUTED SEAT RAIL AND FOUND TO BE EXFOILATED 100 PERCENT OUT OF LIMITS IAW SRM 53-21-49, 51-21-06.  REMOVED UNSERIVCABLE SEAT RAIL FROM LT SIDE BETWEEN FS449-FS559.00+80 IAW AMM 53-01-11-000-802.  LOCATED AND DRILLED 46EA HOLES IN NEW SERVICEABLE SEAT RAIL, IAW SRM 51-40-11.  INSTALLED NEW SEAT RAIL AT FS 499.00 TO FS 559.00+80 ON LT SIDE WALL IAW AMM 53-01-11-400-802.
